# SDR SWAA2012121010398

- Difficulty date: November 27, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538444
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON CARGO TRACK AT STA 797-825, RBL 15 AND WL 159.  REPAIRED CARGO TRACK BS 779.5-887 RBL 13.8 IAW EA 1-A53-8210 AND SRM 53-00-53-2R-3.
